# SDR AALA20180317001

- Difficulty date: March 13, 2018
- Submitted: March 20, 2018
- Operation: Air carrier
- Aircraft: N804AN
- Make and model: Boeing 787-8
- Aircraft serial: 40622
- Aircraft time: 12,082 hours, 1,225 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Terminal
- Part number: 0204342101
- Condition: Loose
- Location: Emergency Light
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE R2 DOOR OVERHEAD EMERGENCY LIGHT WAS INOPERATIVE. FOUND A LOOSE TERMINAL, CONNECTED THE TERMINAL IAW AMM 33-51-00.
